MathSciNet Relay Station
MathSciNet bibliographic data
MR2063124 46L85 (46L80 47A60)
Kucerovsky, Dan Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3027–3034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement